Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

god ! i need help .....

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:21 AM in Pain Medications
Hi,Guy's it seems age's that i haven't been on hear.Well made the crazy discisson to come off my med's,i was so tired of the side effect's that i was having.
Well i think i made a big mistake. Im coming of the med's gradually as adviced by my doctor.I have been on my med's for over a year,well now i feel sick, sweating ,i haven't got no energy,and im so irritable.
Has anyone else come off their med's,or have been sucessfull and survied, it be great if i cane find someone that know's what to expect with the withdrawals etc'
thank's again
london (uk)middlesex girl :)


  • my meds too. It's not good pain wise. I've had some irritability and occas sweats but nothing terrible. Maybe you're doing it too fast?

    Well good luck! You can do it!! =D>
  • going off your meds slowly is the way to prevent all of those problems. otherwise you have a week or so of feeling bad. one day you wake up and it is over. good luck and really reconsider how you are going about this! ~X( Jenny :)
  • They do have meds that can help you with your withdrawls.you should check with your doctor..
  • been very successful coming off. as long as wheened off slowly by the dr. i had no effects.
    the only effects i did have is when i did it myself after a surgery and no one told me when or how to do this.

    this feeling should go away soon as long as your under a drs care in getting off of them slow.

    mabye a anti-nausea med will help..
    best of luck to you!!! >:D< >:D< >:D< >:D<
  • I have been through withdrawals more times than I can count and the only way to get off pain meds is to slowly taper with help from a Dr. You will need stuff like bupenorphine, etc. The best way to do it is with methadone. You start off with a 10 mg tab and then use 7.5 mg and then 5 and then 2.5 etc. It sucks but it really works to keep those heebie jeebies away. The Bupe will keep your legs from cramping and you also need a slepp med. In 5-6 days your good to go.
  • Well,Today has been a struggle,i was so at the end of my thether,crazy is the word that i would use.Bring the guy's with the straight jackt's.I was so bad,my daughter was at home with me,but i got into a strop and just ranted and ranted,i was so mad,i manage to do my housework ,as i was so wound up.I Just flipped. This upset my daughter,tears flood,so i got straight onto my doctor and managed to get appointment to see him,which was today,"THANK GOD" all i can say.
    Im doing all the right things by gradualy coming of meds slowly,the patches i have been on im on the lowest dose and im just going to take thing's slow,doctor also prescribed some diazapam(muscle relaxant) i refused anti depressents so diazpam was the next best thing,it will calm me down and makes you feel chilled"THANK GOD" so im back to see him on monday for a check up,im also keeping a diary,which is a good thing.Finger's crossed all the negatives i have,will gradually ease. #:S
    Thanks again guys for you encouraging words
    take care
    middlesex girl(lon)uk
Sign In or Register to comment.